# SDR DALA2024060505804

- Difficulty date: June 5, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 30,779 hours, 3,955 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIV- INTO JFK DUE TO ENG 2 ANTI-ICE VALVE CLOSED ECAM MESSAGE. CORRECTIVE ACTION: FORWARD TO MEL THEN R/R ANTI-ICE SHUTOFF VALVE PER A330 AMM 30-21. OPS CHECK GOOD.
